http://bolataruhan.org/?fiopry=recherche-site-rencontre-amicale&99f=5e One of the biggest questions and concerns that many women ask me about is weight gain as a side effect from taking the breast cancer drug Tamoxifen. Everyone informed me that competing in bodybuilding would be out of the question due to the increase in both body-fat percentages and weight gain. I was young, training hard to compete and in top shape while going through breast cancer treatment! The first thing I noticed was an increase in both muscle size and definition and an extreme drop in body-fat percentage! It was awesome because I ate pizza just to keep the weight on and my muscles were full and strong! But the downside was the fact that this temporary pump and slash in body-fat would not last!
http://sparkbomb.com/magikan/7170 I never gained the excess weight that many women experience, but I did notice that it was much harder to gain muscle density like before and lean out. I still continued to train hard and managed to do four bodybuilding shows while taking Tamoxifen. The only side effect was some fatigue, menstrual cycle was shortened with less cramping, abnormal bleeding and more bloating. Tamoxifen, sometimes called Nolvadex can have serious side effects and a Medical Oncologist will review these with a patient. Its my understanding that you will usually gain weight if you are into or post menopause while taking the drug. Everyone is different and will react depending on current level of activity, age, health, etc.
http://powerhandling.com/?vikys=is-21-too-late-to-start-dating&282=69 If you have questions concerning exercise, training and weight gain during breast cancer treatment, feel free to reach out to me.